Posted by: Heather | 2011-10-31

Leg cramps and urirex

Good day,

I use urirex k tablets, but could not get my subsription filled and did not take my tablet for 5 days. After starting to take them again, I get excrutiating leg cramps which comes and goes for two days afterwards. What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Urirex K is a diuretic with potassium. If you are experiencing leg cramps, you will have to consult your doctor for blood tests, to evaluate your kidney function and to exclude any electrolyte disturbances that needs to be corrected.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mpho | 2016-01-17

Does urirex medication assist with weight loss?

Reply to Mpho
Posted by: Elizabeth | 2015-08-12

I want to know because the doctor prescribe me urirex tablet when i was diagonise with anxiety disorder.Can urirex help for anxiety.

Reply to Elizabeth

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.